# SDR TWAA0013108

- Difficulty date: August 13, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK INTERCOSTAL WAS CRACKED BEWTEEN STA 69 AND 83 BULKHEAD, X-13 STA BELOW CO-PILOTS WINDSHIELD.  REMOVED INTERCOSTAL 9911567-4 AND REPLACED WITH NEW INTERCOSTAL USING DRAWING SRO 9530268.
